# SDR AALA201905249011

- Difficulty date: April 26, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 60,636 hours, 22,763 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800401
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY BEARING HINGE ARM 3 ON VERTICAL STABILIZER (1 EA) PLAY: 0.016" INCH. REMOVED AND REPLACED RUDDER HINGE ARM FITING #3 ON VERTICAL STABILIZER 1E/A IAW AMM 55-36-41-000001-A AND AMM 55-36-41-400-001-A, PERFORMED FUCTIONAL TEST OF THE RUDDER HINGE ARM FITTING AS PERA MM 27-21-00-720-003-A.
